
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Probabilistic Type 2 poly-Bernoulli Polynomials
Si Hyeon Lee, Li Chen, Wonjoo Kim
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 3, pp. 2336-2348
Open Access | Times Cited: 1
Si Hyeon Lee, Li Chen, Wonjoo Kim
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 3, pp. 2336-2348
Open Access | Times Cited: 1
Showing 1 citing articles:
Probabilistic poly-Bernoulli numbers
Wencong Liu, Yuankui Ma, Taekyun Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 840-856
Open Access | Times Cited: 1
Wencong Liu, Yuankui Ma, Taekyun Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 840-856
Open Access | Times Cited: 1